A New Dividing Method in Affine Arithmetic

Shinya MIYAJIMA  Takatomi MIYATA  Masahide KASHIWAGI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E86-A   No.9   pp.2192-2196
Publication Date: 2003/09/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
numerical computation with guaranteed accuracy,  interval arithmetic,  affine arithmetic,  division,  

Full Text: PDF>>
Buy this Article




Summary: 
Affine arithmetic is a kind of interval arithmetic defined by Stolfi et al. In affine arithmetic, it is difficult to realize the efficient nonlinear binomial operations. The purpose of this letter is to propose a new dividing method which is able to supply more suitable evaluation than the old dividing method. And this letter also shows the efficiency of the new dividing method by numerical examples.